One thought on ““After quitting Spice, I had crazy heart beat patterns, weird twitches.” – former addict

  1. KB says:

    I sympathise with your story. Thanks for sharing. And having optimism. I am journeying through this with my husband. The first I noticed that he was stoned on spice was when he came through the back door and could hardly walk or take his shoes off to go to bed. He was unsteady on his feet and looked like he would pass out. It scared me. Other times he would just have a little bit I guess so that I wouldn’t notice. But now I can pick it. I didn’t even know it was called Spice. Here it has many different names so I didn’t know what to look up to get support. He gave me one of the packets and it just said “13”. Another packet was unmarked. Your story makes me wonder what other of his symptoms are due to the Spice and I don’t know how long he has been using it for. He is trying to quit it now and is experiencing some of what you are describing. Nausea, sweats, vomiting, diarrhoea, not eating much…. I am being supportive but at the same time persistent and consistent – not going anywhere with him if he is stoned. Did you have a person to support you through this process?

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.